# SDR 0301573248

- Difficulty date: August 16, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 33,248 hours, 14,532 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201375008030
- Part serial: DLG0367
- Condition: Failed
- Location: Mlg
- Part time: 33,694 hours, 14,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM MSP. RECEIVED SHOCK ABSORBER FAULT MESSAGE. COMPLIED WITH COM, BURNED DOWN FUEL, AND LANDED UNEVENTFULLY AT MSP. CHECKED RIGHT MLG STRUT PRESSURE AND FOUND 1250 PSI WITH 3-3/32 INCHES OF EXTENSION. JACKED AIRCRAFT AND STRUT WOULD NOT EXTEND. REMOVED RIGHT MLG STRUT, REPLACED SEALS, REASSEMBLED STRUT, AND SERVICED PER AMM. GEAR SWING CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
